EconPapers    
Economics at your fingertips  
 

Values of Large Games II: Oceanic Games

J. W. Milnor and Lloyd Shapley
Additional contact information
J. W. Milnor: Rand Corporation, 1700 Main Street, Santa Monica, California 90406

Mathematics of Operations Research, 1978, vol. 3, issue 4, 290-307

Abstract: A value theory is developed for voting games in which a sizable fraction or the total vote is controlled by a few major players and the rest is distributed among a continuous infinity of individually insignificant minor players. The latter are referred to collectively as an “ocean,” to suggest the total lack of order or cohesion that is assumed.

Keywords: game theory; continuum of players; oceanic games; weighted-majority games; voting (search for similar items in EconPapers)
Date: 1978
References: Add references at CitEc
Citations: View citations in EconPapers (10) Track citations by RSS feed

Downloads: (external link)
http://dx.doi.org/10.1287/moor.3.4.290 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:inm:ormoor:v:3:y:1978:i:4:p:290-307

Access Statistics for this article

More articles in Mathematics of Operations Research from INFORMS Contact information at EDIRC.
Bibliographic data for series maintained by Mirko Janc (). This e-mail address is bad, please contact .

 
Page updated 2019-04-15
Handle: RePEc:inm:ormoor:v:3:y:1978:i:4:p:290-307